# SDR DHL2003365010

- Difficulty date: July 1, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT FOUND AFT OF LOWER REAR CARGO DOOR AT STA NR 4096 (1617 INCHES).  DEFERRED PER GMM 3.5 CAT I IAW A300 SRM 51-41-10 PG 701.  CONTROL NR 13411.  PLACARD INSTALLED.  REF:  DMI 13411 SMALL DENT FOUND AFT OF LOWER REAR CARGO DOOR AT STA NR 4096 (1617 INCHES).  CUT OUT DAMAGE,0 PERFORMED HFEC OF CUT OUT REPAIRED IN ACCORDANCE AIRBUS A300 SRM 53-10-10-PG 714-718.  THIS CLEARS DMI 13411.
